American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] J. J. Sánchez-Gabites. Arcs, balls and spheres that cannot be attractors in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 368 (2016) 3591-3627.
Abstract, references, and article information   
View Article: PDF

[2] Jeroen S. W. Lamb, Martin Rasmussen and Christian S. Rodrigues. Topological bifurcations of minimal invariant sets for set-valued dynamical systems. Proc. Amer. Math. Soc. 143 (2015) 3927-3937. MR 3359583.
Abstract, references, and article information   
View Article: PDF

[3] J. Iglesias, A. Portela, A. Rovella and J. Xavier. Attracting sets on surfaces. Proc. Amer. Math. Soc. 143 (2015) 765-779.
Abstract, references, and article information   
View Article: PDF

[4] Benito Pires and Roland Rabanal. Vector fields whose linearisation is Hurwitz almost everywhere. Proc. Amer. Math. Soc. 142 (2014) 3117-3128.
Abstract, references, and article information   
View Article: PDF

[5] E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho and J. A. Langa. Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes. Trans. Amer. Math. Soc. 365 (2013) 5277-5312.
Abstract, references, and article information   
View Article: PDF

[6] Xiao-Li Chao, Xiao-Ran Ling and Xiao-Liu Wang. On a planar area-preserving curvature flow. Proc. Amer. Math. Soc. 141 (2013) 1783-1789.
Abstract, references, and article information   
View Article: PDF

[7] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[8] Josiney A. Souza. On limit behavior of semigroup actions on noncompact spaces. Proc. Amer. Math. Soc. 140 (2012) 3959-3972.
Abstract, references, and article information   
View Article: PDF

[9] Jitsuro Sugie, Yasuhisa Saito and Meng Fan. Global asymptotic stability for predator-prey systems whose prey receives time-variation of the environment. Proc. Amer. Math. Soc. 139 (2011) 3475-3483. MR 2813379.
Abstract, references, and article information   
View Article: PDF

[10] Emmanuel Moulay. Some properties of Lyapunov function sets. Proc. Amer. Math. Soc. 138 (2010) 4067-4073. MR 2679627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. N. Barron, R. Goebel and R. R. Jensen. Best response dynamics for continuous games. Proc. Amer. Math. Soc. 138 (2010) 1069-1083. MR 2566572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jitsuro Sugie and Ayano Endo. Attractivity for two-dimensional linear systems whose anti-diagonal coefficients are periodic. Proc. Amer. Math. Soc. 137 (2009) 4117-4127. MR 2538573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jitsuro Sugie and Yuichi Ogami. Asymptotic stability for three-dimensional linear differential systems with time-varying coefficients. Quart. Appl. Math. 67 (2009) 687-705. MR 2588230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Martin Rasmussen. All-time Morse decompositions of linear nonautonomous dynamical systems. Proc. Amer. Math. Soc. 136 (2008) 1045-1055. MR 2361880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John M. Alongi and Gail S. Nelson. Circle rotations. Graduate Studies in Mathematics 85 (2007) 205-208.
Book volume table of contents
View Article: PDF

[16] John M. Alongi and Gail S. Nelson. Irreducible sets. Graduate Studies in Mathematics 85 (2007) 99-137.
Book volume table of contents
View Article: PDF

[17] John M. Alongi and Gail S. Nelson. Flows. Graduate Studies in Mathematics 85 (2007) 1-22.
Book volume table of contents
View Article: PDF

[18] John M. Alongi and Gail S. Nelson. Recurrent points. Graduate Studies in Mathematics 85 (2007) 23-97.
Book volume table of contents
View Article: PDF

[19] John M. Alongi and Gail S. Nelson. Recurrence and Topology. Graduate Studies in Mathematics 85 (2007) MR MR2330357.
Book volume table of contents   

[20] John M. Alongi and Gail S. Nelson. Afterword. Graduate Studies in Mathematics 85 (2007) 197-199.
Book volume table of contents   
View Article: PDF

[21] John M. Alongi and Gail S. Nelson. Test functions. Graduate Studies in Mathematics 85 (2007) 139-195.
Book volume table of contents   
View Article: PDF

[22] John M. Alongi and Gail S. Nelson. Discrete dynamical systems. Graduate Studies in Mathematics 85 (2007) 201-203.
Book volume table of contents   
View Article: PDF

[23] John M. Alongi and Gail S. Nelson. The Hausdorff metric. Graduate Studies in Mathematics 85 (2007) 209-212.
Book volume table of contents   
View Article: PDF

[24] Martin Rasmussen. Morse decompositions of nonautonomous dynamical systems. Trans. Amer. Math. Soc. 359 (2007) 5091-5115. MR 2320661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems II. Proc. Amer. Math. Soc. 133 (2005) 3473-3483. MR 2163582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. A. Bertolim, M. P. Mello and K. A. de Rezende. Poincaré-Hopf inequalities. Trans. Amer. Math. Soc. 357 (2005) 4091-4129. MR 2159701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems. Proc. Amer. Math. Soc. 130 (2002) 1983-1992. MR 1896031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia